MAUDE Adverse Event Report: MICROLINE SURGICAL, INC. MICROCEPS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MICROLINE SURGICAL, INC. MICROCEPS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 100-008D
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The microcep was returned with a footswitch and power supply.There was poor continuity between all pins and the heating element ( approximately 500 mohms).The device has significant material degradation of the heating element.The resulting "open circuit" most likely caused a voltage surge that jumped to the atmosphere causing a spark.The complaint is confirmed.
 
Event or Problem Description
The microlens forceps were being used in a tonsillectomy/adenoidectomy procedure.As the forceps were being used in the child's mouth, a spark/flame was seen at the end of one of the tips.The instrument was immediately removed from the field and disconnected from the cable.There was no harm to the patient.

Brand Name
MICROCEPS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MICROLINE SURGICAL, INC.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL, INC.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand-davis
50 dunham rd
suite 1500
beverly, MA 01915
MDR Report Key25650729
Report Number1223422-2026-00007
Device Sequence Number12237897
Product Code GEI
UDI-Device Identifier00811099011538
UDI-Public00811099011538
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100-008D
Device Catalogue Number100-008D
Device Lot Number602689
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexFemale
Patient Weight36 KG
Patient RaceBlack Or African American